# SDR GTIA2023100637511

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,503 hours, 4,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AS WE PASSED THROUGH SOME CLOUDS LEAD F/A CALLED TO COMPLAIN OF MUSTY SMELL . CYCLED PACK #2 OFF AND REQUERIED UPDATE MINOR CHANGE THEN DID  THE SAME WITH PACK #1 F/O SMELT ALSO. PACK #1 ON SMELL RETURNED TURNED OFF -PERFORMED TSM 05-50-00-810-831A FOUND PACK #1 SOURSE OF THE ODOR SEE PAG 333053202 FOR CORRECTIVE ACTION
